BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Existence and localization of solutions for fourth-order boundary-value problems

Participants in the publication
RICARDO ENGUIÇA (Author)
L. SANCHEZ (Author)
Dep. Matemática

Scope
International

Refereeing
Yes

Date of Publication
2007

Where published
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS

Publication Identifiers
ISSN - 1072-6691

Volume
127

Starting page
1
Last page
10

Rankings
SCIMAGO Q2 (2007) - 0.750 - Analysis


Export

APA
RICARDO ENGUIÇA, L. SANCHEZ, (2007). Existence and localization of solutions for fourth-order boundary-value problems. ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 127, 1-10. ISSN 1072-6691. eISSN .

IEEE
RICARDO ENGUIÇA, L. SANCHEZ, "Existence and localization of solutions for fourth-order boundary-value problems" in ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, vol. 127, pp. 1-10, 2007.

BIBTEX
@article{21882, author = {RICARDO ENGUIÇA and L. SANCHEZ}, title = {Existence and localization of solutions for fourth-order boundary-value problems}, journal = {ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS}, year = 2007, pages = { 1-10}, volume = 127 }